×

Random factorization of operators between Banach spaces. (English) Zbl 0474.47010


MSC:

47A68 Factorization theory (including Wiener-Hopf and spectral factorizations) of linear operators
46B20 Geometry and structure of normed linear spaces
60B99 Probability theory on algebraic and topological structures
60E99 Distribution theory

Citations:

Zbl 0427.46010
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Bennet, L. E. Dor, V. Goodman, W. B. Johnson and C. M. Newman,On uncomplemented subspaces of L p , 1<p<2, Israel J. Math.26 (1977), 178–187. · Zbl 0339.46022
[2] S. Chevet, Séries de variables aléatoires Gaussiens à valeurs dans E \(\hat \otimes \) } F. Applications aux produits d’espaces de Wiener abstraits, Seminaire Maurey-Schwartz, exposé XIX, 1977/78.
[3] W. J. Davis, V. D. Milman and N. Tomczak-Jaegermann,The distance between certain n-dimensional spaces, Israel J. Math.39 (1981), 1–15. · Zbl 0476.03055
[4] X. M. Fernique,Régularité des trajectoires des fonctions aléatoires Gaussiens, Lecture Notes in Math.480, Springer Verlag, 1975, pp. 1–96.
[5] T. Figiel, J. Lindenstrauss and V. D. Milman,The dimension of almost spherical sections of convex bodies, Acta Math.139 (1977), 53–94. · Zbl 0375.52002
[6] T. Figiel and N. Tomczak-Jaegermann,Projections onto Hilbertian subspaces of Banach spaces, Israel J. Math.33 (1979), 155–171. · Zbl 0427.46010
[7] D. J. H. Garling and Y. Gordon,Relations between some constants associated with finite dimensional Banach spaces, Israel J. Math.9 (1971), 346–361. · Zbl 0212.14203
[8] Y. Gordon,p-Local unconditional structure of Banach spaces, Compositio Math.41 (1980), 189–205. · Zbl 0484.46014
[9] V. I. Gurarii, M. I. Kadec and V. I. Macaev,Distances between finite dimensional analogs of L p spaces, Mat. Sb.70 (112) (1977), 481–489 (Russian).
[10] N. C. Jain and M. B. Marcus,Continuity of subgaussian process, inProbability in Banach Spaces, Vol. 4 (J. Kuelbs, ed.), Marcel Dekker Inc., 1978, pp. 81–196.
[11] J. John,Extremum Problems with Inequalities as Subsidiary Conditions, Courant Anniversary Volume, Interscience, New York, 1948, pp. 187–204.
[12] W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri,Symmetric structures in Banach spaces, Mem. Amer. Math. Soc.217 (1979). · Zbl 0421.46023
[13] S. Kwapien,Isomorphic characterization of inner product spaces by orthogonal series with vector valued coefficients, Studia Math.44 (1972), 583–595. · Zbl 0256.46024
[14] D. R. Lewis,Ellipsoids defined by Banach ideal norms, Mathematika26 (1979), 18–29. · Zbl 0438.46006
[15] D. R. Lewis,The dimension of complemented Hilbertian subspaces of uniformly convex Banach lattices, to appear in Compositio Math. · Zbl 0531.46017
[16] J. Lindenstrauss and L. Tzafriri,Classical Banach Spaces I, Sequence Spaces, Springer Verlag, 1977. · Zbl 0362.46013
[17] J. Lindenstrauss and L. Tzafriri,Classical Banach spaces II, Function Spaces, Springer Verlag, 1979. · Zbl 0403.46022
[18] M. B. Marcus and G. Pisier,Random Fourier series with applications to harmonic analysis, preprint. · Zbl 0474.43004
[19] M. B. Marcus and L. A. Shepp,Sample behaviour of Gaussian processes, Proc. Sixth Berkeley Symp. Math. Statist. Prob.2 (1971), 423–442.
[20] B. Maurey,Espaces de cotype p, 0<p 2, Seminaire Maurey-Schwartz, Ecole Polytechnique, Paris, 1972–73.
[21] B. Maurey and G. Pisier,Séries de variables aléatoires vectorièlles indépéndants et propriétés géométriques des espaces de Banach, Studia Math.58 (1976), 45–90.
[22] J. F. Méla,Mesures -idempotentes de norm bornée, preprint.
[23] V. D. Milman,A new proof of the theorem of A. Dvoretzky on sections of convex bodies, Functional Anal. Appl.5 (1971), 28–37 (translated from Russian).
[24] G. Pisier,Estimations des distances à un espace Euclidien et des constants de projection des espaces de Banach de dimension finie, Seminaire d’Analyse Fonctionnelle, exposé No. 10, 1978–9.
[25] G. Pisier,Sur les espaces de Banach K-convexes, Seminaire d’Analyse Fonctionnelle, exposé XI, 1979–80.
[26] G. Pisier,Holomorphic semi-groups and the geometry of Banach spaces, preprint. · Zbl 0487.46008
[27] D. Slepian,The one-sided barrier problem for Gaussian noise, Bell System Tech. J.41 (1962), 463–501.
[28] N. Tomczak-Jaegermann,The Banach-Mazur distance between the trace classes C n p , Proc. Amer. Math. Soc.72 (1978), 305–308. · Zbl 0391.46017
[29] L. Tzafriri,On Banach spaces with unconditional bases, Israel J. Math.17 (1974), 84–93. · Zbl 0281.46013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.